The contraceptive implant is a type of hormonal contraception and the side effects may be similar to that of taking pills. This may include nausea, vomiting, headaches and weight gain etc. However depression is unlikely to be because of the implant and you may seek counselling if the symptoms are too distressing. Consult your Doctor.
Hope this helps.
There has been no evidence that the implant can gain weight. They say with the implant you will have cravings and change of appetite. I gained weight inky because I was eating more fast foods and sugars so I changed to a healthy diet and exercise on the implant and I lost weight. People you the implant as an excuse but really you need to just not let yourself get to that stage of eating lpads change your to a healthy life style and excerise. Also exercise will prevent depression and feeling low and will help with your sec drive. Trust me I changed when on the implant and I don't have any of that. Also from what other people say about it that will make you think you have it and it's the implant.